Note on the structure of semiovals in finite projective planes

A. Blokhuis, T. Szőnyi

Research output: Contribution to journalArticle

4 Citations (Scopus)


We restrict the possible parameter sets for regular semiovals, and we prove that for regular semiovals in a Desarguesian plane the tangents at collinear points are concurrent.

Original languageEnglish
Pages (from-to)61-65
Number of pages5
JournalDiscrete Mathematics
Issue numberC
Publication statusPublished - Sep 1 1992


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this